# SDR FDEA202404020546

- Difficulty date: April 2, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832211204
- Condition: Gouged
- Location: Frm 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR - SEAT TRACK CROWN AREA GOT SOME GOUGES LOCATION FROM FR50 TO   FR50 PLUS 3" AND Y0 ACCOMPLISHED THE MAIN DECK SEAT TRACK SPLICE REPAIR AT FR49~FR54 Y0, THE REPAIR   CLASSIFIED AS CAT.A MAJOR REPAIR PER GMM 6-2-100 I.A.W FEDEX EA:T6-5310-T0378817 P1, SEQ   NO:1112, TITLE:FUSELAGE-MAINFRAME-MAIN CARGO SEAT TRACK SPLICE REPAIR BETWEEN FR49   AND FR50 AT Y0 & A300-600F SRM 53-10-16-201, PARA.4, FIG.201, PAGE.203~208
